Israel Journal of Mathematics

, Volume 111, Issue 1, pp 191–201

Aronszajn null and Gaussian null sets coincide


DOI: 10.1007/BF02810684

Cite this article as:
Csörnyei, M. Isr. J. Math. (1999) 111: 191. doi:10.1007/BF02810684


We prove that in every separable Banach space the σ ideals of Aronszajn null sets, Gaussian null sets and cube null sets coincide.

Copyright information

© Hebrew University 1999

Authors and Affiliations

  1. 1.Department of AnalysisLoránd Eötvös UniversityBudapestHungary

Personalised recommendations